Injective hyperbolicity of domains

Tom 62 / 1995

Marius Overholt Annales Polonici Mathematici 62 (1995), 79-82 DOI: 10.4064/ap-62-1-79-82

Streszczenie

The pseudometric of Hahn is identical to the Kobayashi-Royden pseudometric on domains of dimension greater than two. Thus injective hyperbolicity coincides with ordinary hyperbolicity in this case.

Autorzy

  • Marius Overholt

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek